# SDR SWAA2025123038188

- Difficulty date: November 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS 794 TO 847, RBL 26, WL156.   REMOVED AND REPLACED SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0, AND DWG 146A8340 REV -.
